# SDR IXX2008F00110

- Difficulty date: August 5, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND AFT CARGO COMPARTMENT SPLICE FITTING CRACKED AT STA 1040.000-1060.000 LONGERON 31 LT.  REMOVED CRACKED SPLICE FITTING.  FABRICATED SPLICE FITTING.  PERFORMED NDT INSP.  NO CRACK, NO CORROSION FOUND.  CLEANED, TREATED, AND PRIMED AREA AND SPLICE FITTING.  INSTALLED NEW SPLICE FITTING SRM.  (K)
